# SDR DALA2025022601511

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,268 hours, 30,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 DOOR 3L: "KNUCKLE KNOCKER" NOT EXTENDING/RETRACTING CORRECTLY. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER TO BE HITTING PANEL ON TOP. ADJUSTED PANEL AND KNOCKER WORKS NORMAL. (6909534)
